# SDR 2006FA0000655

- Difficulty date: June 8, 2006
- Submitted: July 7, 2006
- Operation: General aviation
- Aircraft: N6561N
- Make and model: Blanca 1419
- Aircraft serial: 2014
- Engine: Lyc O435A
- System (JASC): 3210 · Main Landing Gear
- Part: Powerpack
- Part number: 750B
- Condition: Stuck
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELIEF VALVE IN LANDING GEAR POWER PACK WAS STUCK.  WOULD NOT ALLOW LANDING GEAR HYDARULIC SYSTEM PRESSURE TO BE RELIEVED TO ALLOW GEAR TO EXTEND.  RESULT GEAR UP LANDING.  POST INCICENT TESTING VALVE WORKED NORMALLY. (K)
